# SDR 97ZZZX2608

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N25ZA
- Make and model: Zinair CH2000
- Aircraft serial: 200025
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Line
- Condition: Failed
- Location: Rt Mlg
- Part time: 86 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAXI INSTRUCTION, RT MLG BRAKE ASSY FAILED.  INSPECTION OF BRAKE PRESSURE DETERMINED THE .25 INCH NYLON TUBING (CLEAR) HAD A BUBBLE FORMED IN THE LINE AND HAD RUPTURED AT THAT POINT.  DURING TAXI INST, IT IS BELIEVED THE STUDENT MAINTAINED PRESSURE ON THE RT BRAKE CAUSING BRAKE DISK TO BUILD UP EXCESSIVE HEAT WHICH WAS TRANSFERRED TO THE NYLON LINE WHICH IS ROUTED CLOSE TO THE DISK.  ACFT HAS WHEEL FAIRINGS INSTALLED MAKING PRE-FLIGHT INSPECTION OF THIS AREA VERY DIFFICULT.
